advertisement
Question
Posted by: BettyBoobs | 2003/01/29

Breasts are getting bigger and I'm already 34

Hi Doc!

I'm not sure what to do. I'm not feeling sick or anything, it's just that since I've stopped taking the pill (I used Triphasil for 12 years), my breasts have just started getting bigger and bigger. I don't know what to do any more - nothing fits! I'm at least a 38DD or 38E by now. My breasts are not tender or painful at all. Could it be because I've stopped taking Triphasil. We want to fall pregnant, but imagine what I'm going to look like then!

Please let me know if I should be worried about the increase in size, or if it's just natural and I should live with it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

BettyBoobs, I doubt that it’s natural if you’re not gaining weight anywhere else. The chances of it being because you stopped taking Triphasil® are also remote. The best would be to see your doctor and have some tests done. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement